# SDR ABXA070016

- Difficulty date: December 23, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,467 hours, 28,104 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Broken
- Location: Lt Mlg
- Component: Mlg Strut Assy
- Component part number: 57740355507ABX1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR STRUT LEAKED.  FOUND TORSION LINK APEX BOLT DAMAGED/BROKE ON LEFT MAIN LANDING GEAR.  REPLACED TORSION LINK APEX BOLT ON LEFT MAIN LANDING GEAR REPACK ON (AVBORNE) NR WX-314, IAW DC8 MM.  REPLACED LEFT MAIN LANDING GEAR DOOR RETRACT ACTUATOR (P/N: 5715583-5001, S/N: 131) AND LEFT MAIN LANDING GEAR RETRACT ACTUATOR (P/N: 5774035-5507ABX1, S/N: PPC003) IAW DC8 MM.  ALL WORK ACCOMPLISHED ON ABX L/P 033909-089/2 AND AVBORNE'S WO 26627, NR WX-314, WX-315, WX-316, AND WX-317.
